Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Multiplicity formulas for certain semisimple Lie groups


Author: J. Lepowsky
Journal: Bull. Amer. Math. Soc. 77 (1971), 601-605
MSC (1970): Primary 17B10, 20G05; Secondary 05A99, 17B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12767-2
MathSciNet review: 0301142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B10, 20G05, 05A99, 17B25

Retrieve articles in all journals with MSC (1970): 17B10, 20G05, 05A99, 17B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12767-2